Journalartikel
Subgroups isomorphic to G2(L) in orthogonal groups
Autorenliste: Steinbach, A
Jahr der Veröffentlichung: 1998
Seiten: 77-90
Zeitschrift: Journal of Algebra
Bandnummer: 205
Heftnummer: 1
ISSN: 0021-8693
Open Access Status: Bronze
DOI Link: https://doi.org/10.1006/jabr.1997.7375
Verlag: Elsevier
Zitierstile
Harvard-Zitierstil: Steinbach, A. (1998) Subgroups isomorphic to G2(L) in orthogonal groups, Journal of Algebra, 205(1), pp. 77-90. https://doi.org/10.1006/jabr.1997.7375
APA-Zitierstil: Steinbach, A. (1998). Subgroups isomorphic to G2(L) in orthogonal groups. Journal of Algebra. 205(1), 77-90. https://doi.org/10.1006/jabr.1997.7375
Schlagwörter
CHEVALLEY-GROUPS